Has anyone had a withdrawal symptom from stopping a course of 30mg prednisolone for 14days? Sleeping a lot can't stay awake, aching, headache felling sick. should the dosage been lowered last few days of course?
yes the dosage should be lowered but it will settle down x
Hi you should not just stop taking prednisolone in one go. I would suggest that make an appointment with your doctors tomorrow. Taking this drug affect your adrenal glands so you should need to reduce the dosage slowly to give them time to start up again.
yes the dosage should be lowered but it will settle down x........................sorry i clicked send before i had finished
Perhaps you should see your gp as sleeping a lot isnt something that usually goes with steroids and perhaps you could call the nurses on here too
03000 030 555
Hope you feel better soon
Deffo should have tapered down over several days. Good luck
Thanks. Would you know about side effects by not tapering down ?
Hi, I'm afraid not. To me it's the very devil and I can't take it. I'm very sensitive to it and it makes me feel ill with palpitations.
I've read many times here the importance of tapering down.
As Cofdrop below says, it may be normal to stop abruptly after a week but not two.
Sometimes doctors make mistakes. I hope you will see someone tomorrow. Failing that, give the BLF a call 03000030555, office hours
Sometimes they wil stop 7 days abruptly but any more I thought they were always tapered off. You could check with your doc or pharmacist.
Omg 2 weeks...blimey, are u ok?? Very high and very long to be on steroids, now you have got to get the toxins out of your system, did you come down off of them slowly? You have to come down slowly.... That amount nearly killed me I had to be rushed to hospital as it effects blood pressure ,it is only a Mask, it's still all going on underneath.so I would be very careful as medics do not know a lot, I studied after that shock, do better now with a little knowledge about what I am taking,not rely on medical staff so much. Take carex
Have been on the Devils Tick-Tacks (prednisolone) since last October starting with a month at 30mg and have been reducing by 1 mg/week . then had to keep upping them now and then as issues arose just got back down to 10mg this week. ......Yes they have side affects but will be different for everyone depending on circumstances and other meds. but they should never just be stopped just gradually decreased at a rate you can manage
I think ideally you need to taper off after 14 days of them.
I know I'm not looking forward to coming off 60mg a day,has to be very slow!
Hi Norris, yes I too suffer when I am taken off Pred so now my GP always cuts it down daily. If I were you I would contact your GP and tell him the problem, I am sure they will sort you out. Take care and good luck. Maximonkey
I have become very I'll from the effects of steroid withdrawal,over the past four years it has been dished out to me even though I have told them how I'll it makes me. I have put on 4stone and believe I noww have steroid myopathy. Waiting for MRI and dexa results Steroids should be closely monitered.
i am a little behind things on the site, probably one of the reasons are the steroids, !!!
i have been on and off them an awful lot in the past couple of years.
it used to be 6 a day for a week a year ago, then 8 a day for a week,then a fortnight, the last one was 10 !!! i then had the feelings you describe. but i then had to ask for a "cut down dose" over a couple of weeks, which i am still on now.
i always think they are a false "prop me up" but so glad and grateful for them at the time.
my thoughts are you are better with a cut down dose, but as in my case, i had to ask for them [which were given easily] so maybe best ask Norris,
best regards jimmy.
been on antibiotics for 10 days and no better..went to the doctors two days ago and was told just finish...
chest infection. Last time I was on steroids antibiotics was 6 feb and that was weeks course NOW is 6 march...
gp has suggested a maintenance dose of steroids, taking a few (don't know how many yet) every day. Whenever...
Start a Community